# SDR MV52002F00005

- Difficulty date: October 8, 2002
- Submitted: December 4, 2002
- Operation: Air carrier
- Aircraft: N2VA
- Make and model: Gulstm 695B
- Aircraft serial: 96062
- Engine: Garrtt TPE331*
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Bracket
- Part number: 26002633
- Condition: Cracked
- Location: Lt Wing
- Part time: 4,332 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING OUTBOARD FLAP INBOARD ATTACHMENT TO THE WING HAD A CRACK IN THE BRACKET ON THE WING LOWER AFT BOLT.  CRACK WAS ONE INCH LONG IN A FORWARD AND AFT DIRECTION.
